EconPapers    
Economics at your fingertips  
 

Maximum score estimation with nonparametrically generated regressors

Le-Yu Chen, Sokbae (Simon) Lee and Myung Jae Sung

Econometrics Journal, 2014, vol. 17, issue 3, 271-300

Abstract: The estimation problem in this paper is motivated by the maximum score estimation of preference parameters in the binary choice model under uncertainty in which the decision rule is affected by conditional expectations. The preference parameters are estimated in two stages. We estimate conditional expectations nonparametrically in the first stage. Then, in the second stage, we estimate the preference parameters based on the maximum score estimator of Manski, using the choice data and first‐stage estimates. This setting can be extended to maximum score estimation with nonparametrically generated regressors. In this paper, we establish consistency and derive the rate of convergence of the two‐stage maximum score estimator. Moreover, we also provide sufficient conditions under which the two‐stage estimator is asymptotically equivalent in distribution to the corresponding single‐stage estimator that assumes the first‐stage input is known. We also present some Monte Carlo simulation results for the finite‐sample behaviour of the two‐stage estimator.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://hdl.handle.net/10.1111/ectj.12034

Related works:
Working Paper: Maximum score estimation with nonparametrically generated regressors (2014) Downloads
Working Paper: Maximum score estimation with nonparametrically generated regressors (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:emjrnl:v:17:y:2014:i:3:p:271-300

Ordering information: This journal article can be ordered from
http://onlinelibrary ... 1111/(ISSN)1368-423X

Access Statistics for this article

Econometrics Journal is currently edited by Jaap Abbring, Victor Chernozhukov, Michael Jansson and Dennis Kristensen

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-28
Handle: RePEc:wly:emjrnl:v:17:y:2014:i:3:p:271-300